# SDR SWAA2017120418212

- Difficulty date: October 31, 2017
- Submitted: December 5, 2017
- Operation: Air carrier
- Aircraft: N7865A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30647
- Aircraft time: 43,419 hours, 29,123 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A550225
- Condition: Cracked
- Location: Bs 294
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM CRACKED AT BS. 294, RBL 52.    / REPAIRED FLOOR BEAM PER EA.
